# SDR SWIA200312611

- Difficulty date: November 18, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 18,573 hours, 26,746 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 2470
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,439 hours, 10,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O ADI SHOWS COMPUTER FLAG.  AUTO PILOT DOES NOT ENGAGE ON F/O SIDE.  REPLACED APC-65B.  OPS CHECKS GOOD.
